# SDR CALA9801938

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT TRUNNION BEARING HOUSING IS PITTED.  REMOVED AND REPLACED LT AFT BEARING HOUSING PER MM 32-11-0.
